# SDR COMA0560514

- Difficulty date: September 21, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 7,440 hours, 6,339 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5263 - LEFT PACK HIGH PRESSURE CAUTION.  CND, FOUND NO DEFECT WITH THE LT AC SYSTEM.
